MathSciNet Relay Station
MathSciNet bibliographic data
MR2105960 34D09 (34D05 37C10)
Megan, Mihail; Sasu, Adina Luminiţa; Sasu, Bogdan Perron conditions for pointwise and global exponential dichotomy of linear skew-product flows. Integral Equations Operator Theory 50 (2004), no. 4, 489–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement